# SDR DLL10001119

- Difficulty date: June 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- Aircraft time: 63,288 hours, 29,559 cycles
- Engine: Rroyce RB21122B02
- Engine time: 55,041 hours, 26,493 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Connector
- Part number: LK42192
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FUEL FLOW 4000 LBS HIGHER THAN NR 1 AND NR 3.  HIGH FLOW CONFIRMED BY FUEL BURN ACTUAL.AFTER LANDING NR 2 ENG.  SHUTDOWN IMMEDIATELY AND FUEL LEAK CONFIRMED BY EMERGENCY PERSONNEL AND MAINTENANCE.  LOWER OIL TEMP AND FUEL TEMP VERIFIED HIGH FLOW.  FOUND BLOWN O-RING AND BAD HELI-COIL AT HIGH PRESSURE LINE AND ELBOW ON FUEL PUMP.  REPLACED ELBOW AND O-RINGS ON HP LINE.  RAN ENGINE, LEAK CKS GOOD.
